| Lot Number |
1903126 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by m.Sansum, an onkos sales representative, that an 81-year-old female patient with an eleos distal femur replacement underwent a revision surgery due to an alleged joint infection on (b)(6) 2024.The patient had reportedly fallen and scraped her knee which became infected and led to the joint infection.All implants identified in the table above were replaced during the washout.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the known previously implanted eleos implants.